# SDR SWAA2019080535630

- Difficulty date: July 29, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER, RIB NR 4 CRACKED, 19 INCHES AFT FROM FRONT SPAR.  REPAIRED NR 4 RIB IAW SRM.
